MathSciNet Relay Station
MathSciNet bibliographic data
MR2356431 05A20 (11B37 11B73 11B83)
Liu, Lily L.; Wang, Yi On the log-convexity of combinatorial sequences. Adv. in Appl. Math. 39 (2007), no. 4, 453–476.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement